# SDR USAA040382

- Difficulty date: July 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 63895
- Condition: Corroded
- Location: Rt Mlg
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ACTUATOR ATTACH FITTING .25 INCH AREA, RIGHT MLG BEAM NR 6 SPOILER ACTUATOR ATTACH FITTING.  INSTALLED NEW FITTING PER BMM 20-50-11-2-912-002 FIG 202.  (M)
